# SDR CA140620004

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) AT 10,000 FT. WITH POWER IN CRUISE SETTING, THE MASTER WARNING ILLUMINATED WITH A FLASH OF "LOW OIL PRESSURE RT". THE CREW OBSERVED A LOW OIL PRESSURE FROM THE RIGHT HAND ENGINE AND THEY REDUCED POWER AND ANNUNCIATOR EXTINGUISHED. THE CREW CONTINUED NORMAL OPERATIONS WITH POWER NOT ABOVE 50%. THE POST FLIGHT TROUBLESHOOTING REVEALED NO OIL IN SIGHT GAUGE. A MAINTENANCE REPAIR TEAM (MRT) IS ON THEIR WAY.
